# SDR AALA202208228697

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 35,833 hours, 14,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND STRUCTURE ABOVE TRAILING EDGE PANEL 661CB ON RIGHT WING DAMAGED. REPLACED TRAILING EDGE STRUCTURE AND BEAM ABOVE PANEL 661CB ON RIGHT WING PER AARD 51-00-05.
